Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 120, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 27, 2021, 4:29 PM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2021, 4:29 PM CDT (21:29 UTC)
- Expired
- Oct 27, 2021, 5:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 7:55 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1792 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531
WUUS54 KLCH 272129
SVRLCH
LAC045-099-101-272230-
/O.NEW.KLCH.SV.W.0120.211027T2129Z-211027T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
429 PM CDT Wed Oct 27 2021
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Central Iberia Parish in south central Louisiana...
St. Mary Parish in south central Louisiana...
Southeastern St. Martin Parish in south central Louisiana...
* Until 530 PM CDT.
* At 428 PM CDT, severe thunderstorms were located along a line
extending from near Bayou Sorrel to near Burns Point, moving east
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Burns Point, Belle River, Baldwin, Ellerslie,
Patterson Memorial Airport, Amelia, Charenton, Pierre Part and
Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and
widespread significant wind damage. Although a tornado is not
immediately likely, it is best to move to an interior room on the
lowest floor of a building. These storms may cause serious injury
and significant property damage.
A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.
&&
LAT...LON 2955 9128 2943 9127 2948 9131 2945 9134
2949 9132 2952 9136 2952 9142 2955 9141
2952 9155 2964 9157 2963 9165 2955 9172
3010 9139 3006 9137 3004 9122 2992 9123
2980 9109 2963 9108
TIME...MOT...LOC 2128Z 274DEG 17KT 3008 9133 2958 9162
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
132 follow-up statements
699
WWUS54 KLCH 272142
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
442 PM CDT Wed Oct 27 2021
LAC045-272151-
/O.CAN.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
Iberia LA-
442 PM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IBERIA PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.
LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
2950 9128 2948 9129 2952 9136 2952 9142
2956 9141 2954 9149 2997 9129 2997 9125
2992 9123 2990 9121 2986 9120 2984 9113
2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2141Z 278DEG 32KT 3001 9119 2952 9142
$$
LAC099-101-272230-
/O.CON.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
St. Mary LA-St. Martin LA-
442 PM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL ST. MARY AND SOUTHEASTERN ST. MARTIN PARISHES...
At 441 PM CDT, severe thunderstorms were located along a line
extending from near Pierre Part to 7 miles southeast of Burns Point,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Morgan City, Patterson, Berwick, Stephensville, Bayou Vista, Belle
River, Amelia, Patterson Memorial Airport and Pierre Part.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for south central
Louisiana.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
2950 9128 2948 9129 2952 9136 2952 9142
2956 9141 2954 9149 2997 9129 2997 9125
2992 9123 2990 9121 2986 9120 2984 9113
2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2141Z 278DEG 32KT 3001 9119 2952 9142
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
13937
WWUS54 KLCH 272222
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
522 PM CDT Wed Oct 27 2021
LAC099-101-272232-
/O.EXP.KLCH.SV.W.0120.000000T0000Z-211027T2230Z/
St. Mary LA-St. Martin LA-
522 PM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES WILL EXPIRE AT 530 PM CDT...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning will be allowed to expire.
LAT...LON 2960 9117 2961 9118 2957 9123 2955 9128
2950 9128 2948 9129 2952 9136 2952 9142
2956 9141 2954 9149 2997 9129 2997 9125
2992 9123 2990 9121 2986 9120 2984 9113
2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 2222Z 274DEG 17KT 3000 9097 2951 9120
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 3:09 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 27, 3:09 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
309 PM CDT Wed Oct 27 2021
.DISCUSSION...
.SHORT TERM [Today through 12Z Saturday]...
A very robust weather pattern is ongoing across the CWA this
afternoon as a strong low pressure system moves across the Lower
MS River Valley. Across the western half of the CWA, rain is
coming to an end this afternoon and skies are beginning to clear.
On the other hand, the eastern half of the CWA, especially across
Acadiana, will continue to see strong thunderstorms through the
next few hours as this storm system continues to propagate
eastward. Looks like the potential for tornadoes has largely died
off with the main concern continuing to be damaging straight line
winds along and ahead of this squall line. The squall line will
finally move out of the CWA through the next couple of hours,
with the trailing stratiform rain coming to an end through
evening hours shortly thereafter. Once the rain comes to an end
this evening dry weather can be expected through the end of the
short term period.
Tonight into tomorrow, strong northwesterly flow in the wake of
today's cold front will bring a cooler and drier airmass into the
region. Temps will fall through the evening and overnight hours,
with lows expected to bottom out in the mid to upper 50s tomorrow
morning. Tomorrow and Friday, afternoon highs will top out in the
upper 60s to mid 70s, amid sunny skies, while lows will fall into
the mid 40s to low 50s overnight. Only concern through the next
couple of days will be strong gusty winds as the pressure
gradient overhead tightens behind the departing low pressure
system. Sustained winds around 15-20kts and gusts to around
25-30kts can be expected tomorrow especially through the
afternoon. Winds will remain elevated into Friday, before
gradually calming Friday night into the weekend.
17
.LONG TERM [Saturday through Wednesday]...
As we start the extended period, the area will remain under the
influence of nwrly flow aloft behind the departing mid/upper-level
low, while sfc high pressure gradually builds ewd over the wrn Gulf
Region. The combo of all this will maintain our dry/cooler
conditions through the weekend with near-seasonal lows in the
40s/50s and highs in the 70s.
By Monday, the high is progged to push ewd past the forecast area,
allowing a return flow to re-develop. The increasing srly flow will
allow a warmup to commence with temps pushing 80F that afternoon. A
weak disturbance passing aloft will likely increase cloud cover, but
forecast soundings indicate insufficient moisture to allow for any
convective development. This pattern looks to continue into Tuesday
at this time.
Rain chances return to the area for Wednesday as a mid-level
shortwave pushing ewd toward the Mississippi Valley drags another
front toward the region, while forecast soundings indicate better
moisture in play. The enhanced cloud cover and precip should hold
temps back a little with highs expected to run in the mid 70s for
the bulk of the forecast area.
25
&&
.MARINE...
Strong gusty winds and elevated seas will be a concern across all
marine zones through the end of the week as the pressure gradient
overhead remains tight. Sustained winds around 20-25kts overnight
tonight will increase to around 25-30kts tomorrow, with
accompanying gusts upwards of 40kts possible. At the same time,
seas around 5-8 feet with higher swells especially in the beyond
20nm waters will be possible. Winds will still be very breezy on
Friday but will finally begin to relax Friday evening into early
Saturday, falling to around 10kts by Saturday afternoon.
Northwesterly flow will shift north, northeast and eventually
eastward by the end of the weekend as high pressure settles over
the SE US.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 70 50 67 / 20 10 0 0
LCH 57 74 52 72 / 0 0 0 0
LFT 59 73 52 69 / 10 10 0 0
BPT 55 74 49 72 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from 1 AM CDT Thursday through Friday morning for
GMZ450-452-455-470-472-475.
Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 7 AM CDT Friday for GMZ430-432-435.
&&Hazardous weather outlook, Oct 27, 3:11 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 311 PM CDT Wed Oct 27 2021 LAZ027-028-030>032-041>043-073-074-TXZ180-201-215-216-259>262-282015- Vernon-Rapides-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis- Acadia-West Cameron-East Cameron-Tyler-Hardin-Jefferson-Orange- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- 311 PM CDT Wed Oct 27 2021 This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. Conditions will improve overnight as a northwesterly winds bring a drier and cooler airmass into the region. Main concern will be gusty winds in the wake of todays front, with no hazards otherwise expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029-033-044-045-052>055-282015- Avoyelles-St. Landry-Lafayette-Upper St. Martin-Vermilion-Iberia- St. Mary-Lower St. Martin- 311 PM CDT Wed Oct 27 2021 ...TORNADO WATCH 540 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-282015- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 311 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WATCH IN EFFECT FROM 1 AM CDT THURSDAY THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-282015- Sabine Lake-Calcasieu Lake- 311 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-282015- Vermilion Bay- 311 PM CDT Wed Oct 27 2021 ...TORNADO WATCH 540 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 27, 1:11 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG LAKE CHARLES 30.21N 93.20W
10/27/2021 CALCASIEU LA STORM CHASER
STORM CHASERS SENT IN PHOTOS OF ROOF COMPLETELY COLLAPSED
ON HOME NEAR THE INTERSECTION OF NELSON AND HAM REID
ROADS IN LAKE CHARLES. MULTIPLE HOMES DAMAGED.
&&
DONALD.JONESLocal storm report, Oct 27, 1:15 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 1 NW CARLYSS 30.18N 93.38W
10/27/2021 CALCASIEU LA PUBLIC
ROOF AND TREE DAMAGE WAS ASSOCIATED WITH THE
CIRCULATION AS IT WENT NEAR CARLYSS.
&&Local storm report, Oct 27, 1:27 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
127 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TORNADO 5 SSW LAKE CHARLES 30.15N 93.25W
10/27/2021 CALCASIEU LA OFFICIAL NWS OBS
TDS OBSERVED FROM RADAR WITH EXTENSIVE
STRUCTURAL DAMAGE. WILL DETERMINE THE RATING
ONCE WE GET A CHANCE.
&&Special weather statement, Oct 27, 1:56 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
156 PM CDT Wed Oct 27 2021
LAZ028-029-032-033-271930-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
156 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of eastern Rapides,
northeastern Evangeline, Avoyelles and northeastern St. Landry
Parishes through 230 PM CDT...
At 156 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Lecompte to near
Pine Prairie. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Moreauville,
Cheneyville, Turkey Creek, Bordelonville, Bayou Current, Morrow,
Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte, Hessmer,
Evergreen and Plaucheville.
This includes Interstate 49 between mile markers 37 and 64, and
between mile markers 79 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for central
Louisiana.
&&
LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3122 9199
3123 9192 3128 9195 3130 9191 3120 9168
3114 9172 3105 9172 3097 9181 3085 9182
3076 9176 3072 9247 3107 9241 3141 9252
TIME...MOT...LOC 1856Z 267DEG 26KT 3144 9245 3108 9234 3074 9240
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JonesLocal storm report, Oct 27, 2:12 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM MARINE TSTM WIND 4 SE SABINE PASS 29.69N 93.84W
10/27/2021 M46 MPH JEFFERSON TX BUOY
&&Local storm report, Oct 27, 2:32 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 2 N BEAUMONT 30.11N 94.14W
10/27/2021 JEFFERSON TX PUBLIC
VIDEO OF FLOODING IN BEAUMONT.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:22 AM CDT | Special Marine Warning | LCH | 38 min | |
| Oct 27, 8:01 AM CDT | Special Marine Warning | LCH | 25 min | |
| Oct 27, 9:21 AM CDT | Tornado Warning | LCH | Calcasieu | 24 min |
| Oct 27, 9:41 AM CDT | Tornado Warning | LCH | Calcasieu | 34 min |
| Oct 27, 10:09 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 36 min |
| Oct 27, 10:39 AM CDT | Tornado Warning | LCH | Beauregard | 36 min |
| Oct 27, 11:04 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 26 min |
| Oct 27, 11:13 AM CDT | Special Marine Warning | LCH | 47 min | |
| Oct 27, 11:14 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 31 min |
| Oct 27, 11:19 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 26 min |
| Oct 27, 11:30 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 60 min |
| Oct 27, 11:33 AM CDT | Special Marine Warning | LCH | 57 min | |
| Oct 27, 11:46 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 17 min |
| Oct 27, 11:53 AM CDT | Tornado Warning | LCH | Calcasieu | 37 min |
| Oct 27, 11:55 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 35 min |
| Oct 27, 12:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more | 63 min |
| Oct 27, 12:31 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 17 min |
| Oct 27, 12:35 PM CDT | Special Marine Warning | LCH | 55 min | |
| Oct 27, 12:56 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 34 min |
| Oct 27, 1:26 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 34 min |
| Oct 27, 1:30 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Lafayette, Saint Landry and 3 more | 60 min |
| Oct 27, 1:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Oct 27, 1:56 PM CDT | Special Weather Statement | LCH | Avoyelles | 34 min |
| Oct 27, 2:06 PM CDT | Tornado Warning | LCH | Cameron, Vermilion | 10 min |
| Oct 27, 2:22 PM CDT | Special Marine Warning | LCH | 53 min | |
| Oct 27, 2:24 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 66 min |
| Oct 27, 3:30 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 60 min |
| Oct 27, 4:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Oct 27, 5:00 PM CDT | Special Marine Warning | LCH | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.